MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII LONG I/M ROD 16 INCH; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. GII LONG I/M ROD 16 INCH; PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71440004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported, that a genesis ii long i/m rod 16 inch was found chipped.No case reported; therefore, there was no patient involvement.

Brand Name
GII LONG I/M ROD 16 INCH
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12494518
Report Number1020279-2021-06991
Device Sequence Number4986309
Product Code HRY
UDI-Device Identifier03596010213723
UDI-Public03596010213723
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71440004
Device Catalogue Number71440004
Device Lot Number16AM05196
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer10/11/2021
Initial Report FDA Received Date09/20/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1